# SDR CA141114008

- Difficulty date: November 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW STATED THEY HEARD POPPING ON TAKEOFF AND ITT STARTED CLIMBING.  THE RT ENGINE WAS SHUTDOWN, AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO DEPARTURE WITH AN UNEVENTFUL LANDING.  THE FDR SHOWS 965C MAX FOR 2 SECONDS.   THE HPC HAS MAJOR IMPACT DAMAGE STARTING AT STAGE 8 AND EXTENDS THROUGH STAGE 14.
